# SDR AUS20020120

- Difficulty date: February 11, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Amtr C8289
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Switch
- Part number: HE7805
- Condition: Corroded
- Location: Fuel System
- Part time: 7,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUEL SELECTOR VALVE EXCESSIVELY CORRODED DUE TO CONTAMINATION.
